Pharmacy/Dizziness

Advertisement


Question
For the last three days I feel dizzy when I sit up in bed in the morning and I have give myself some three or so minutes before doing anything else. The same thing happens when I lie in bed especially after a long day. I have been hypertensive for the last one and a half years and I am on lozart-H and ascard-75. My blood pressure has stabilzed though. Could this combination be causing the dizziness? I am 55 years old.

Answer
Hello James,
I suspect that you are sufering from postural hypotension. Your BP is under control but when you get up  from bed suddenly you will have hypotension, it is therefore recommended that you do not get up suddenly, but do it slowly. There is risk of dizziness and falling and you may injure yourself. Other than that there is no need for medications or precautions
Best wishes
Ravi Ghooi

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.